# SDR EISA96226

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 LE FLAP ACTUATOR MOUNT, LOWER ANGLE CRACKED.  FABRICATED AND INSTALLED NEW MOUNT ANGLE PER SRM 51-10-1.  (M)
